# SDR DL72S980666

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE FLAP WAS FOUND WITH A CRACKED REAR CHORD ANGLE.  THE ANGLE WAS REPAIRED PER 727 MM 57-52-0 BY INSTALLING A DOUBLER.
